# SDR FDEA201011214445

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 76,022 hours, 25,190 cycles
- Engine: Ge CF66D
- Engine time: 54,759 hours, 25,562 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Scav Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ABOUT 10 MINS AFTER T/O, NR1 ENG OIL QTY DECREASED TO 0.  PRESS AND TEMP REMAINED NORMAL FOR ABOUT 10  MINS.  THEN PRESS DECREASED AND INCREASED OUT OF NORMAL RANGE.  SHUT ENG DOWN BEFORE PRESS REACHED RED LINE AND OR TEMP HIT YELLOW LINE.  FOUND TGB SCAV IN FILTER SCREEN CLOGGED WITH PHENOLIC MATERIAL.  REMOVED AND REPLACED NR 1 ENGINE IAW WORK CARDS  71T0101-1 AND 71T0701-1. LEAK AND OPS CHECK GOOD. OK FOR SERVICE.
